Toggle Main Menu Toggle Search

Open Access padlockePrints

Accelerated Non-parametrics for Cascades of Poisson Processes

Lookup NU author(s): Professor Chris Oates

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Oates CJ

Publication type: Article

Publication status: Published

Journal: Stat

Year: 2015

Volume: 4

Issue: 1

Pages: 183-195

Online publication date: 06/08/2015

Acceptance date: 10/07/2015

ISSN (electronic): 2049-1573

URL: https://doi.org/10.1002/sta4.87

DOI: 10.1002/sta4.87

Notes: http://arxiv.org/abs/1507.03047


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share